Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 34, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 12, 2016, 4:44 PM EDT for Greene County, Hamblen County, Hawkins County, Tennessee. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2016, 4:44 PM EDT (20:44 UTC)
- Expired
- May 12, 2016, 5:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, TN, Hamblen County, TN, Hawkins County, TN
The radar
The Knoxville radar (KMRX), 21 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 4:50 PM EDT | TSTM WND DMG | 1 E Morristown, TN | A COUPLE OF TREES DOWN MORRISTOWN AND EAST SIDE OF MORRISTOWN. |
| May 12, 4:55 PM EDT | TSTM WND GST 60 | Russellville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.7 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
565
WUUS54 KMRX 122044
SVRMRX
TNC059-063-073-122130-
/O.NEW.KMRX.SV.W.0034.160512T2044Z-160512T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
444 PM EDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GREENE COUNTY IN EASTERN TENNESSEE...
HAMBLEN COUNTY IN EASTERN TENNESSEE...
CENTRAL HAWKINS COUNTY IN EASTERN TENNESSEE...
* UNTIL 530 PM EDT
* AT 443 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RUSSELLVILLE...
OR NEAR MORRISTOWN...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...GREENEVILLE...ROGERSVILLE...TUSCULUM...SURGOINSVILLE...
RUSSELLVILLE...MOSHEIM...BULLS GAP...BAILEYTON...LOWLAND...MCCLOUD...
KEPLER...ROMEO...ST. CLAIR...JEAROLDSTOWN AND MOHAWK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD TREE
DAMAGE! SEEK SHELTER NOW!
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3653 8285 3618 8270 3615 8317 3618 8317
3617 8319 3615 8318 3614 8332 3614 8333
3626 8339 3627 8336 3629 8332 3627 8331
3628 8330 3626 8328 3629 8326 3632 8327
TIME...MOT...LOC 2043Z 253DEG 26KT 3623 8322
HAIL...<.75IN
WIND...60MPH
$$
AMP.232 follow-up statements
808 WWUS54 KMRX 122104 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 504 PM EDT THU MAY 12 2016 TNC059-063-073-122130- /O.CON.KMRX.SV.W.0034.000000T0000Z-160512T2130Z/ GREENE TN-HAMBLEN TN-HAWKINS TN- 504 PM EDT THU MAY 12 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR NORTHWESTERN GREENE...NORTHEASTERN HAMBLEN AND CENTRAL HAWKINS COUNTIES... AT 503 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROGERSVILLE... MOVING NORTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... ROGERSVILLE...SURGOINSVILLE...MOSHEIM...BULLS GAP...BAILEYTON...ROMEO...ST. CLAIR...JEAROLDSTOWN...MCCLOUD AND KEPLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS KNOX...JEFFERESON...AND HAMBLEN COUNTIES! TAKE SHELTER NOW!!! CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3653 8285 3625 8273 3619 8315 3634 8323 TIME...MOT...LOC 2103Z 246DEG 32KT 3635 8295 HAIL...0.75IN WIND...60MPH $$ AMP.23
577
WWUS54 KMRX 122112
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
512 PM EDT THU MAY 12 2016
TNC063-122122-
/O.CAN.KMRX.SV.W.0034.000000T0000Z-160512T2130Z/
HAMBLEN TN-
512 PM EDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMBLEN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3633 8276 3628 8296 3643 8306 3653 8285
TIME...MOT...LOC 2112Z 245DEG 33KT 3639 8286
$$
TNC059-073-122130-
/O.CON.KMRX.SV.W.0034.000000T0000Z-160512T2130Z/
GREENE TN-HAWKINS TN-
512 PM EDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL GREENE AND CENTRAL HAWKINS COUNTIES...
AT 512 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SURGOINSVILLE...
OR 8 MILES EAST OF ROGERSVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...SURGOINSVILLE...BAILEYTON...ROMEO...JEAROLDSTOWN...MCCLOUD
AND KEPLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3633 8276 3628 8296 3643 8306 3653 8285
TIME...MOT...LOC 2112Z 245DEG 33KT 3639 8286
HAIL...0.75IN
WIND...60MPH
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:59 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 12, 2:59 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Morristown TN 259 PM EDT THU MAY 12 2016 .SHORT TERM...(Tonight and Friday)...Radar shows scattered convection over our area...with the more concentrated line of convection to our west ahead of the approaching cold front. This front...with its associated convection...will swing through the area this evening and tonight. Still looks like some storms may be strong to severe given the instability present...although low level wind shear looks limited. Will keep mention in HWO. For Friday drier air will be moving in as surface high pressure builds in from the west...and should see quite a bit of sunshine along with slightly cooler temps. MAV temps look reasonable for min temps tonight...but look on the low side given expected sunshine for Friday so will bump MAV max temps up a bit. .LONG TERM...(Friday night through Thursday)...Very dry air mass in place on Friday night behind a frontal passage earlier in the day. This drier air mass will lead to overnight lows in the upper 40s to near 50 north and low 50s elsewhere. Another weak front quickly races down out of the northwest and moves through our area Saturday morning into early afternoon, by late afternoon we should see clearing skies. This front brings a pretty low chance of pops due to lacking moisture and lift. Best chance of pops are low end chance pops across northeast TN and southwest VA and only slight chance pops across the central valley, with no pops southern valley. Biggest impact this front will have will be increased cloud cover, with again clearing skies mid to late afternoon. Though limited on moisture, this front will bring a decent surge of cold air. Highs on Saturday will only be a few degrees below normal but by Saturday night highs will be a good 10 degrees below normal due to the cold air advection. We remain in a dry post frontal air mass on Sunday, so plenty of sun and cooler temperatures can be expected. Highs on Sunday will be around 10 degrees below normal. Models continue to show the front stalling out to our south Sunday night and gradually making its way back north on Monday, as strong southerly 850 mb commences. So will have precip chances increasing from southwest to northeast through the day on Monday as the front lifts northward and moisture builds into the area. Monday night through Thursday continues to look very messy. We will be well within the warm sector by Tuesday with good southerly flow continuing across the Southeastern U.S. During this time, chance pops will be in place due to our area being within a warm and moist environment. Timing of best chance of pops is still hard to pin down because there aren't any very organized features moving through the flow during this time-frame. However...the best chance of pops during this period looks to be on Wednesday as an upper level jet slides into our area from out of the southwest. This 300 mb jet will lead to increase lift across the area and allow for high-end chance to likely pops across the area on Wednesday. Tuesday through Thursday there will also be a chance for a few afternoon thunderstorms...due to our area residing in a warm and moist environment. Temperatures during this time will be a little above normal for highs and lows. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 60 79 54 77 / 70 10 0 10 Knoxville McGhee Tyson Airport, TN 59 75 53 74 / 80 10 10 20 Oak Ridge, TN 59 76 52 73 / 80 10 10 20 Tri Cities Airport, TN 59 74 48 71 / 80 10 10 30 && .MRX Watches/Warnings/Advisories... NC...None. TN...None. VA...None. && LW/SR
Hazardous weather outlook, May 12, 3:13 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 313 PM EDT THU MAY 12 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-131915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 313 PM EDT THU MAY 12 2016 /213 PM CDT THU MAY 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS CAN BE EXPECTED INTO THE FIRST PART OF TONIGHT PRODUCING HEAVY DOWNPOURS...FREQUENT LIGHTNING AND GUSTY WIND. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE AND MAY PRODUCE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE NEXT CHANCE FOR ORGANIZED STORMS LOOKS TO BE ABOUT THE MIDDLE OF NEXT WEEK AHEAD OF THE NEXT COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 12, 4:05 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
405 PM EDT THU MAY 12 2016
TNZ068-071-072-086-087-122030-
BLOUNT SMOKY MOUNTAINS TN-SOUTHEAST MONROE TN-NW BLOUNT TN-LOUDON TN-
NORTHWEST MONROE TN-
405 PM EDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLOUNT...
SOUTHEASTERN LOUDON AND NORTHEASTERN MONROE COUNTIES UNTIL 430 PM
EDT...
AT 405 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF MADISONVILLE...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...MADISONVILLE...LOUISVILLE...VONORE...GREENBACK...
FRIENDSVILLE...TARIFFVILLE...HAPPY VALLEY...CITICO BEACH...CLOVER HILL...
TALASSEE AND CADES COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3557 8436 3584 8403 3556 8376 3554 8381
3542 8426
TIME...MOT...LOC 2005Z 235DEG 32KT 3554 8423
MOULTONLocal storm report, May 12, 4:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
05/12/2016 KNOX TN 911 CALL CENTER
2 TREES DOWN WESTERN PART OF KNOXVILLE
0155 PM TSTM WND DMG JACKSBORO 36.33N 84.19W
05/12/2016 CAMPBELL TN PUBLIC
A COUPLE OF TREES DOWN.
&&Local storm report, May 12, 4:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
424 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
05/12/2016 KNOX TN TRAINED SPOTTER
A COUPLE OF TREES DOWN HALLS AREA.
&&Local storm report, May 12, 4:26 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
426 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
05/12/2016 KNOX TN TRAINED SPOTTER
A COUPLE OF TREES DOWN HALLS AREA.
&&Special weather statement, May 12, 4:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
429 PM EDT THU MAY 12 2016
NCZ060-061-122115-
CHEROKEE NC-CLAY NC-
429 PM EDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND WESTERN CLAY
COUNTIES UNTIL 515 PM EDT...
AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF DUCKTOWN...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MURPHY...HAYESVILLE...CULBERSON...HIAWASSE DAM...HOT HOUSE...BRASSTOWN AND
MARBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3499 8432 3500 8432 3509 8431 3526 8401
3524 8401 3522 8397 3524 8388 3499 8373
TIME...MOT...LOC 2029Z 257DEG 27KT 3500 8423
MOULTONLocal storm report, May 12, 4:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
440 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 1 W NEWPORT 35.96N 83.21W
05/12/2016 COCKE TN 911 CALL CENTER
SEVERAL TREES DOWNED NEAR AND WEST OF NEWPORT.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:38 AM EDT | Special Weather Statement | MRX | Campbell | 37 min |
| May 12, 12:58 PM EDT | Special Weather Statement | MRX | Morgan | 47 min |
| May 12, 1:16 PM EDT | Special Weather Statement | MRX | Roane | 29 min |
| May 12, 1:33 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 27 min |
| May 12, 1:36 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan | 24 min |
| May 12, 1:41 PM EDT | Special Weather Statement | MRX | Roane | 49 min |
| May 12, 2:02 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Union | 43 min |
| May 12, 2:22 PM EDT | Special Weather Statement | MRX | Cocke | 38 min |
| May 12, 2:46 PM EDT | Special Weather Statement | MRX | Hamilton | 44 min |
| May 12, 2:51 PM EDT | Special Weather Statement | MRX | Claiborne | 39 min |
| May 12, 2:56 PM EDT | Special Weather Statement | MRX | Knox | 49 min |
| May 12, 2:58 PM EDT | Special Weather Statement | MRX | Sevier | 47 min |
| May 12, 3:26 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 34 min |
| May 12, 3:29 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Sevier | 46 min |
| May 12, 3:49 PM EDT | Special Weather Statement | MRX | Hamilton, Sequatchie | 41 min |
| May 12, 3:59 PM EDT | Special Weather Statement | MRX | Hamblen | 46 min |
| May 12, 4:05 PM EDT | Special Weather Statement | MRX | Blount, Monroe | 25 min |
| May 12, 4:08 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Hamblen, Jefferson, Sevier | 37 min |
| May 12, 4:45 PM EDT | Special Weather Statement | MRX | Blount, Loudon | 30 min |
| May 12, 5:15 PM EDT | Special Weather Statement | MRX | Campbell, Morgan | 45 min |
| May 12, 5:19 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 41 min |
| May 12, 5:25 PM EDT | Special Weather Statement | MRX | Anderson, Jefferson, Knox, Sevier | 50 min |
| May 12, 5:50 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 40 min |
| May 12, 5:55 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.